# SDR UIEA2019042643954

- Difficulty date: April 24, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,257 hours, 19,279 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Line
- Condition: Unsecure
- Location: Vor Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON P61 PANEL E/E COOLING MONITOR GETS NO TEST INDICATION FOR VOR-L.  VERIFIED PRESSURE COMING OUT OF SENSE LINE ON L VOR AT COOLING MONITOR PANEL, FOLLOWED FIM TASK 21-58- FT A00 TO SHEET 2 BLOCK 22. TO DETERMINE HOW MUCH PRESSURE IS COMING FROM SENSE LINE.   PERFORMED FIM 21-58 FT ACO. REMOVED AND REPLACED E/E COOLING MONITOR PANEL IAW AMM 21-58-34. OPS CHECKED GOOD.
